Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes stomach pain and blood in stool?

DOCTOR OF THE MONTH - Feb 2016
Feb 2016
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 13621 Questions
Question
I have stomach pain and XXXXXXX stool what can be causing this?
Posted Mon, 27 Jan 2014 in Digestion and Bowels
 
 
Answered by Dr. T Chandrakant 5 minutes later
Brief Answer: Need some more details Detailed Answer: Hi, Thanks for your query. Kindly provide some more details on your condition. Since when do you have the above problem? Did you notice foul smell in stools? Did you notice blood stains in the stool or dark colored stools? Have you been on any medication for the same? Waiting for your response,
Above answer was peer-reviewed by
 
Follow-up: What causes stomach pain and blood in stool? 46 minutes later
I have been having the problem off and on for a couple of months. Yes, there is foul gas associated with it and no blood or dark stools. The only medication I have taken is ibuprofen maybe once a week.
 
 
Answered by Dr. T Chandrakant 18 minutes later
Brief Answer: Need antibiotic and tests . Detailed Answer: Hi, Thanks for the information. It is good to know that you have no blood or darkness in stool. As you have this problem off and on for a couple of months with foul gas, I would advise you to get the tests during the problem phase- for stool, routine blood tests including blood sugar and ultrasonography of abdomen. I would also advise you to take a course of an antibiotic and see the results. You need to visit your Doctor as antibiotic is a prescription drug. Tests will help you to know if there is any specific problem which may need a consultation with a Gastroenterologist. In the meantime please try to recollect if there are certain foods or beverages which have enhanced your problem. regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor